# SDR SIMA200212118

- Difficulty date: April 13, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1452245003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, PASSENGER DOOR FORWARD THRESHOLD SUPPORT CORRODED.  INSTALLED NEW PASSENGER DOOR FORWARD THRESHOLD SUPPORT IAW EMB145 SRM 51-40-02, 51-20-01.  (M)
